# SDR AALA951691

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 146N5090
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION BLENDED OUT ON FLOOR BEAM AT STA 1661, LBL 9.5, BEYOND SRM LIMITS.  REPAIRED PR MRB 757-594.  TST 15,867.21 HRS.  CYCLES, 5,989.  (X)
